Decomposition of Bivariate Inequality Indices by Attributes

R H Abul Naga, P Y Geoffard

Research output: Contribution to journalArticle

26 Citations (Scopus)
Original languageEnglish
Pages (from-to)362-367
Number of pages6
JournalEconomics Letters
Volume90
Publication statusPublished - 2006

Cite this

Abul Naga, R. H., & Geoffard, P. Y. (2006). Decomposition of Bivariate Inequality Indices by Attributes. Economics Letters, 90, 362-367.

Decomposition of Bivariate Inequality Indices by Attributes. / Abul Naga, R H; Geoffard, P Y.

In: Economics Letters, Vol. 90, 2006, p. 362-367.

Research output: Contribution to journalArticle

Abul Naga, RH & Geoffard, PY 2006, 'Decomposition of Bivariate Inequality Indices by Attributes', Economics Letters, vol. 90, pp. 362-367.
Abul Naga, R H ; Geoffard, P Y. / Decomposition of Bivariate Inequality Indices by Attributes. In: Economics Letters. 2006 ; Vol. 90. pp. 362-367.
@article{db6a0c1d090847f6afa59b32576de901,
title = "Decomposition of Bivariate Inequality Indices by Attributes",
author = "{Abul Naga}, {R H} and Geoffard, {P Y}",
year = "2006",
language = "English",
volume = "90",
pages = "362--367",
journal = "Economics Letters",
issn = "0165-1765",
publisher = "Elsevier",

}

TY - JOUR

T1 - Decomposition of Bivariate Inequality Indices by Attributes

AU - Abul Naga, R H

AU - Geoffard, P Y

PY - 2006

Y1 - 2006

M3 - Article

VL - 90

SP - 362

EP - 367

JO - Economics Letters

JF - Economics Letters

SN - 0165-1765

ER -